Drug interactions between testosterone and toremifene
Interactions between your drugs
There were no interactions found in our database between testosterone and toremifene - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Testosterone is in the drug class androgens and anabolic steroids.
- Testosterone is used to treat the following conditions:
- Toremifene is a member of the following drug classes: hormones/antineoplastics, selective estrogen receptor modulators.
- Toremifene is used to treat the following conditions:
Drug and food interactions
Applies to: toremifene
You should avoid drinking grapefruit juice during treatment with toremifene. Grapefruit juice may increase the blood levels of toremifene. This can make you more likely to develop side effects such as vaginal bleeding, blood clots, or an irregular heart rhythm that may be serious or life-threatening. Contact your doctor if you experience potential signs and symptoms of blood clots such as chest pain, shortness of breath, sudden loss of vision, and pain, redness or swelling your arms or legs. You should also seek immediate medical attention if you develop sudden dizziness, lightheadedness, fainting, or fast or pounding heartbeats during treatment with toremifene.
Talk to your doctor before using toremifene with soy products. There is some evidence that substances present in soy may stimulate breast tumor growth and interfere with the action of toremifene, although this has not been proven. Whether soy products are effective for hot flashes is also uncertain. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.